Alert archive / Florida / Wind Chill Advisories in 2015
Wind Chill Advisory 1, NWS Miami, FL
NWS Miami, FL issued this wind chill advisory at Feb 18, 2015, 3:39 AM EST for 5 counties in Florida. It took effect at Feb 19, 2015, 2:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2015, 3:39 AM EST (08:39 UTC)
- In effect from
- Feb 19, 2015, 2:00 AM EST
- Expired
- Feb 19, 2015, 9:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 110 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857 WWUS42 KMFL 180839 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 339 AM EST WED FEB 18 2015 FLZ063-066>071-168-191400- /O.NEW.KMFL.WC.Y.0001.150219T0700Z-150219T1400Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER... WEST PALM BEACH...BOCA RATON 339 AM EST WED FEB 18 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. * WIND CHILL VALUES...30 TO 35 DEGREES. * OTHER IMPACTS...NORTHWEST WINDS WILL PREVAIL AT 5 TO 10 MPH INLAND AND 10 TO 15 MPH NEAR THE COAST TONIGHT...AND COMBINE WITH COLD TEMPERATURES TO CREATE WIND CHILLS INT HE LOWER TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ GREGORIA
3 follow-up statements
041 WWUS42 KMFL 180839 CCA WSWMFL URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 339 AM EST WED FEB 18 2015 FLZ063-066>071-168-191400- /O.COR.KMFL.WC.Y.0001.150219T0700Z-150219T1400Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER... WEST PALM BEACH...BOCA RATON 339 AM EST WED FEB 18 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. * WIND CHILL VALUES...30 TO 35 DEGREES. * OTHER IMPACTS...NORTHWEST WINDS WILL PREVAIL AT 5 TO 10 MPH INLAND AND 10 TO 15 MPH NEAR THE COAST TONIGHT...AND COMBINE WITH COLD TEMPERATURES TO CREATE WIND CHILLS IN THE LOWER TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ GREGORIA
134 WWUS42 KMFL 190235 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 935 PM EST WED FEB 18 2015 FLZ063-066>071-168-191400- /O.CON.KMFL.WC.Y.0001.150219T0700Z-150219T1400Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER... WEST PALM BEACH...BOCA RATON 935 PM EST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... * WIND CHILL VALUES...28 TO 35 DEGREES. * OTHER IMPACTS...NORTHWEST WINDS WILL PREVAIL AT 5 TO 10 MPH INLAND AND 10 TO 15 MPH NEAR THE COAST TONIGHT...AND COMBINE WITH COLD TEMPERATURES TO CREATE WIND CHILLS IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ BAXTER
829 WWUS42 KMFL 190816 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 316 AM EST THU FEB 19 2015 FLZ063-066>071-168-201000- /O.NEW.KMFL.WC.Y.0002.150220T0400Z-150220T1400Z/ /O.CON.KMFL.WC.Y.0001.000000T0000Z-150219T1400Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER... WEST PALM BEACH...BOCA RATON 316 AM EST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST FRIDAY. * WIND CHILL VALUES...30 TO 35 DEGREES THIS MORNING BUT COLDER TONIGHT INTO FRIDAY MORNING...IN THE MID 20S TO AROUND 30. * OTHER IMPACTS...NORTHWEST WINDS AROUND 5 MPH...POSSIBLY UP TO 10 MPH NEAR THE COAST...WILL COMBINE WITH THE COLD TEMPS TO CREATE COLD WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FLZ072>075-172>174-201000- /O.NEW.KMFL.WC.Y.0002.150220T0400Z-150220T1400Z/ METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...COCONUT CREEK...CORAL SPRINGS... TAMARAC...SUNRISE...PLANTATION...DAVIE...COOPER CITY... HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...FLORIDA CITY... REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...WEST KENDALL... COUNTRY WALK...SHARK VALLEY...MIAMI...MIAMI GARDENS... MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...KENDALL... CUTLER RIDGE...FLAMINGO...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 316 AM EST THU FEB 19 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST FRIDAY. * WIND CHILL VALUES...IN THE UPPER 20S TO LOWER 30S. * OTHER IMPACTS...NORTHWEST WINDS AROUND 5 MPH...POSSIBLY UP TO 10 MPH NEAR THE COAST...WILL COMBINE WITH THE COLD TEMPS TO CREATE COLD WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ GREGORIA
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 1:06 AM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Feb 18, 1:06 AM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 106 AM EST WED FEB 18 2015 .AVIATION... LATEST HRRR CONTINUES TO DEPICT ENHANCEMENT OF SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS THE GULF WATERS AND EXTREME SOUTHERN FLORIDA TIP. THIS ACTIVITY SHOULD CONTINUE TO PUSH TO THE NORTHEAST THROUGH THE MORNING AND AFFECT THE EAST COAST SITES...PRIMARILY KFXE AND SOUTHWARD. LEFT OUT ANY MENTION OF THUNDER FOR NOW AS IT LOOKS LIKE THUNDER SHOULD REMAIN ISOLATED. WILL AMEND AS NECESSARY. FROPA SHOULD OCCUR AT KAPF AND KPBI OVER THE NEXT FEW HOURS AND AROUND 10Z-12Z AT THE REMAINDER OF THE EAST COAST SITES. GUSTY NORTHWESTERLY WINDS SHOULD THEN PREVAIL BEHIND THE FRONT AT ALL SITES THROUGH THE AFTERNOON BEFORE SUBSIDING SLIGHTLY AFTER 00Z. && .PREV DISCUSSION... /ISSUED 948 PM EST TUE FEB 17 2015/ UPDATE... THE 00Z SOUNDING INDICATED INCREASING INSTABILITY WITH 500 HPA TEMPERATURES DECREASING AND THE STABILITY INDICES DECREASING ALTHOUGH THE MID LEVEL LAPSE RATES HAVE NOT SIGNIFICANTLY DECREASED. BUT THE OVERALL ENVIRONMENT IS STILL SUPPORTIVE OF THUNDERSTORMS WITH A FEW STRONG GUSTS. CURRENTLY MOST OF THE THUNDERSTORM ACTIVITY IS IN THE EASTERN GULF TO THE WEST OF THE FLORIDA KEYS. THE EARLIER GUIDANCE INDICATED THE JET STREAM DIPPING SOUTHWARD INTO THE FLORIDA PENINSULA TONIGHT WITH THE 00Z SOUNDING INDICATING WINDS OVER 100 KNOTS ABOVE 200 MB AND WINDS AROUND 60 KNOTS HAVE DESCENDED TO BELOW 500 MB. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 12Z WEDNESDAY MORNING FOR THE OFF SHORE ATLANTIC WATERS TO THE EAST OF PALM BEACH COUNTY WITH REGIONAL WIND OBSERVATIONS INDICATING WINDS IN THE 20 TO 25 KNOT RANGE ARE LIKELY OCCURRING IN THE OFF SHORE WATERS. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED ON WEDNESDAY FOR ALL REGIONAL GULF AND ATLANTIC WATERS FOR WEDNESDAY WITH INCREASING WINDS AND HAZARDOUS SEAS EXPECTED AFTER THE FRONTAL PASSAGE ON WEDNESDAY. 60 PREV DISCUSSION... /ISSUED 509 PM EST TUE FEB 17 2015/ DISCUSSION... A COLD FRONT CONTINUES TO MOVE INTO THE FLORIDA PENINSULA WITH EXTENSIVE CLOUD COVER INTO SOUTH CENTRAL FLORIDA AND ADJACENT GULF AND ATLANTIC WATERS ALTHOUGH LIGHTNING ACTIVITY HAS BEEN ONLY ISOLATED AND THUS FAR MAINLY LIMITED TO THE EASTERN GULF. FOR TONIGHT...THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE FLORIDA PENINSULA AND ADJACENT WATERS WITH CHANCES OF SHOWERS INCREASING LATE THIS EVENING AND OVERNIGHT. THE MOST COVERAGE OF SHOWERS IS EXPECTED AFTER MIDNIGHT. WHILE THUNDERSTORM ACTIVITY HAS SO FAR BEEN LIMITED THIS AFTERNOON...THE POTENTIAL WILL INCREASE TONIGHT AS THE GUIDANCE INDICATES THE JET STREAM WILL PASS ACROSS THE FLORIDA PENINSULA TONIGHT INTO WEDNESDAY. FORECAST SOUNDINGS INDICATE 250 HPA WINDS REACHING IN EXCESS OF 100 KNOTS AROUND 06Z WEDNESDAY. THIS COMBINED WITH INCREASING INSTABILITYAND MID-LEVEL TEMPERATURES DECREASING SHOULD RESULT IN SOME THUNDERSTORM ACTIVITY. FORECAST SOUNDINGS ALSO INDICATE WINDS INCREASING TO THE LOWER LEVELS OVER NIGHT. THEREFORE WITH ANY THUNDERSTORM ACTIVITY THERE COULD BE GUSTY WINDS TO NEAR 50 MPH POSSIBLE WITH A STRONGER THUNDERSTORM. GUIDANCE CONSISTENTLY INDICATES THE FRONT CLEARING THE REGION ON WEDNESDAY WITH HIGH PRESSURE...INCREASING WINDS AND SIGNIFICANT COLD AIR ADVECTION DOWN THE FLORIDA PENINSULA AS THE DAY PROGRESSES. IN ADDITION WEDNESDAY NIGHT INTO THURSDAY MORNING A SECONDARY DRY COLD FRONT IS FORECAST TO PASS ACROSS THE FLORIDA PENINSULA WITH COLD AIR OF ARCTIC ORIGIN COMING DOWN THE FLORIDA PENINSULA. THE LATEST TEMPERATURE GUIDANCE HAS BEEN VERY CONSISTENT WITH THIS SCENARIO AND HAS BEEN WELL ADVERTISED THE LAST COUPLE OF DAYS WITH LITTLE CHANGE IN THE FORECAST. THE COLDEST TEMPERATURE AND WIND CHILL IMPACTS ARE EXPECTED ON WEDNESDAY NIGHT INTO THURSDAY AND THURSDAY NIGHT INTO FRIDAY. ON WEDNESDAY NIGHT INTO THURSDAY...STRONG WINDS ARE FORECAST ACROSS THE REGIONAL WATERS AND THE WINDS WILL NOT LIKELY COMPLETELY DE-COUPLE OVER LAND OVER NIGHT AS USUAL. THUS WIND CHILLS COULD BE NEAR 30 IN THE NORTHERN INTERIOR AND POSSIBLY NEAR THE MID 30'S IN THE INTERIOR PORTIONS OF THE NAPLES AND ATLANTIC METRO AREAS. THURSDAY NIGHT INTO FRIDAY...REGIONAL WINDS ARE FORECAST TO DECREASE BUT TEMPERATURES ARE FORECAST TO LOWER TO NEAR FREEZING IN THE NORTHERN INTERIOR WEST OF LAKE OKEECHOBEE AND COULD DROP TO NEAR 40 OR UPPER 30S IN PORTIONS OF THE NAPLES AND ATLANTIC COAST METRO AREAS. A FREEZE WATCH MAY BE NEED FOR PORTIONS OF THE INTERIOR FOR EARLY FRIDAY MORNING. ANY WATCHES OR WARNINGS FOR WEDNESDAY NIGHT OR THURSDAY NIGHT WILL BE CONSIDERED DURING THE NIGHT SHIFT TONIGHT. MARINE... WITH THE FRONTAL PASSAGE TONIGHT DISCUSSED AT LENGTH ABOVE...WINDS AND SEAS WILL BUILD ACROSS THE REGIONAL WATERS TONIGHT INTO WEDNESDAY MORNING WITH SMALL CRAFT ADVISORIES LIKELY TO BE ISSUED FOR THE LOCAL GULF AND ATLANTIC WATERS FOR WEDNESDAY MORNING. HAZARDOUS SEAS ARE FORECAST TO BUILD ACROSS THE GULF AND ATLANTIC WATERS STARTING AROUND 12Z WEDNESDAY AND PERSISTING THROUGH THURSDAY NIGHT WITH CONDITIONS SLOWLY IMPROVING THEREAFTER. FIRE WEATHER... A STRONG COLD FRONT WILL BE MOVING THROUGH SOUTH FLORIDA LATE TONIGHT INTO EARLY WEDNESDAY MORNING. THIS FRONT WILL BRING IN MUCH DRIER AIR TO SOUTH FLORIDA STARTING WEDNESDAY AFTERNOON THROUGH FRIDAY. THE RELATIVE HUMIDITY ON WEDNESDAY AFTERNOON WILL BE FALLING INTO THE MID TO UPPER 30S FOR A COUPLE OF HOURS. HOWEVER...THE RELATIVE HUMIDITY ON THURSDAY WILL FALL INTO THE LOWER TO MID 20S. THE 20 FOOT WINDS WILL ALSO BE AROUND 15 MPH WITH THE ERC IN THE MID 20S. THIS WILL PUT SOUTH FLORIDA CLOSE TO THE FIRE DANGER CONDITIONS ON THURSDAY. THEREFORE...IF THE FORECAST TREND CONDITIONS IN LATER MODEL GUIDANCE THEN FIRE WEATHER HEADLINES WILL MORE LIKELY BE NEEDED FOR THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 69 40 60 39 / 30 0 0 0 FORT LAUDERDALE 71 45 60 43 / 50 0 0 0 MIAMI 72 47 62 43 / 50 0 0 0 NAPLES 64 45 59 40 / 30 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR AMZ670. GM...NONE. &&
Hazardous weather outlook, Feb 18, 3:28 AM EST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 328 AM EST WED FEB 18 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 182030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 328 AM EST WED FEB 18 2015 ...SIGNIFICANT COLD TO AFFECT SOUTH FLORIDA THROUGH FRIDAY... ...HIGH RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK FOR RIP CURRENTS ACROSS THE BEACHES OF COLLIER COUNTY. THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING AND EARLY AFTERNOON ACROSS MAINLY THE ATLANTIC WATERS. WAVES: SEAS OF 7 TO 9 FEET CAN BE EXPECTED ACROSS THE GULF WATERS LATER TODAY AND THE GULF STREAM LATE TONIGHT. TEMPERATURES: TEMPERATURES ARE FORECAST TO FALL INTO THE MID TO UPPER 30S ACROSS THE INTERIOR OVERNIGHT AND INTO EARLY THURSDAY MORNING WITH LOW TO MID 40S METRO AREAS. THESE TEMPERATURES COMBINED WITH PERSISTENT NORTHWEST WINDS WILL RESULT IN WINDS CHILLS IN THE LOW TO MID 30S FOR MUCH OF THE REGION...EXCEPT UPPER 30S TO NEAR 40 ACROSS METRO BROWARD AND MIAMI-DADE COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY FRIDAY ACROSS THE GULF AND ATLANTIC WATERS BEHIND A COLD FRONT. NEAR FREEZING TEMPERATURES ARE POSSIBLE ACROSS GLADES...HENDRY...AND INTERIOR PORTIONS OF COLLIER COUNTY FRIDAY MORNING. THE METRO AREAS ARE FORECAST TO MAINLY BE IN THE UPPER 30S TO NEAR 40 DEGREES. WIND CHILLS IN THE MID TO UPPER 20S ARE POSSIBLE ACROSS THE NORTHWEST INTERIOR. WIND CHILL READINGS IN THE 30S ARE EXPECTED FOR THE REMAINDER OF SOUTH FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:18 AM EST | Rip Current Statement | MFL | Collier | 34 hr |
| Feb 18, 3:26 AM EST | Small Craft Advisory | MFL | 55 hr | |
| Feb 18, 3:39 AM EST | Freeze Watch | MFL | Collier, Glades, Hendry, Palm Beach | 23 hr |
Nearby
Wind Chill Advisories in Florida, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.